# SDR AALA201604039005

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 48,753 hours, 20,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PATH LIGHTS ON SEAT 23C INOPERATIVE.  FOUND CONNECTOR UNDER SEAT ROW 23ABC DISCONNECTED, RE-CONNECTED & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-710-001-A.
